American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(8147) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] James S. Howland. Perturbation of embedded eigenvalues. Bull. Amer. Math. Soc. 78 (1972) 280-283. MR 0290175.
Abstract, references, and article information   
View Article: PDF

[2] John T. Cannon and Arthur M. Jaffe. Relativistic covariance of an interacting quantum field. Bull. Amer. Math. Soc. 76 (1970) 853-855. MR 0258386.
Abstract, references, and article information   
View Article: PDF

[3] J. Glimm and A. Jaffe. Rigorous quantum field theory models. Bull. Amer. Math. Soc. 76 (1970) 407-410. MR 0253675.
Abstract, references, and article information   
View Article: PDF

[4] Paul R. Chernoff. Semigroup product formulas and addition of unbounded operators. Bull. Amer. Math. Soc. 76 (1970) 395-398. MR 0257808.
Abstract, references, and article information   
View Article: PDF

[5] Irving Segal. Notes towards the construction of nonlinear relativistic quantum fields. II: The basic nonlinear functions in general space-times. Bull. Amer. Math. Soc. 75 (1969) 1383-1389. MR 0251991.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1